# SDR DALA2022092806355

- Difficulty date: September 24, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,948 hours, 10,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2424191) DURING INSPECTION FOUND CORROSION ON LOWER WEB, FWD CARGO DOOR CUTOUT. LOWER WEB, FWD CARGO DOOR CUTOUT WAS REPLACED PER B737-900ER SRM 51-40-02-0G PAR. 5 AND SRM 53-30-15-1A.
